... 4yrs ago.I took the blue active pills for 12 days then stopped becouse the headaches were to severe.i also didnt have my period i assumed it was the pill.i stopped 2 days ago and have had severe stomach pain and a little spotting that was really dark.the pain is bad i might go to the er but dont want to overreact.anyone have this problem?
The bleeding and cramping is normal. It is just from the abrupt change in hormones. When you start taking birth control pills, your cycle will synch with the pill cycle, not your old one. If you were having sever headaches though, the Pill is not a good option for you. You should follow up with your gynecologist.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - I'm considering starting this bc pill because I'm 34, tubes tied and HORRIBLE cramps?
Posted 10 Oct 2012 • 2 answers
I was taking tri sprintec for 2 1/2 weeks and took an active pill 5 hours late...a week later I had?
Posted 13 Dec 2013 • 1 answer
Posted 17 Oct 2015 • 1 answer
Posted 19 Feb 2016 • 1 answer
Posted 1 May 2016 • 1 answer